# SDR 96ZZZM65

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Switch Unit
- Part number: 127865001
- Condition: Failed
- Location: Nav System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 444 - ATL- AIR RETURN - ON TAKEOFF BOTH NAV SYSTEMS WERE INOP.  NAV TRANSFER CIRCUIT BREAKER WOULD NOT RESET.  REMOVED AND REPLACED NAV SWITCHING UNIT.  OPS CHECK WITH T/C-30 IAW 34-10.  (M)
